Jump to content

Search the Community

Showing results for tags 'tricyclic antidepressants'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi, I am new here and terrified. Was prescribed low dosage TCAs for 2.5 years. Nortriptyline 20-30 mg from May 2012 - Dec 2013. Then desipramine from Jan 2014 - October 2014. In October, my neck and tongue started twitching. I'd been having muscle tremors since about May, but my stupid doctor couldn't ever tell me what it was. I finally looked at the side effects of the desipramine and put two and two together and quickly tapered down. I was told that was okay since I was on such low dose. Was actually told it would have been okay to abruptly stop since the dosage was low. In hindsight, I now suspect that some muscle stuff I noticed on nortriptyline were actually side effects. Now it looks like I have tardive dyskenisia, which is apparently rare from TCAs. Please, will I recover? Has anybody on here recovered from TCA-induced TD? I see that people have recovered from TD from other classes of meds. Looking for hope about my situation. It is apparently so rare with TCAs that I can't find info and I want a full recovery. Please note: meds were prescribed for pain, not mental health.
×
×
  • Create New...